Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 28, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 18, 2008, 1:05 PM CDT for Williamson County, Texas. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2008, 1:05 PM CDT (18:05 UTC)
- Expired
- Mar 18, 2008, 2:00 PM CDT
- In force
- 55 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Williamson County, TX
The radar
The Ft Hood radar (KGRK), 32 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 1:12 PM CDT | HAIL 0.88 | 5 E Andice, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.1 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 915 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 740 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KEWX 181809
SVREWX
TXC491-181900-
/O.NEW.KEWX.SV.W.0028.080318T1805Z-080318T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
105 PM CDT TUE MAR 18 2008
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WILLIAMSON COUNTY...
* UNTIL 200 PM CDT.
* AT 105 PM CDT...NWS RADAR SHOWED AN AREA OF THUNDERSTORMS DEVELOPING
OVER WILLIAMSON COUNTY...CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED OVER THE SOUTH AND WEST PART OF WILLIAMSON
COUNTY...MOVING NORTHEAST AT 35 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE ANDICE...FLORENCE...
GEORGETOWN AND JARRELL.
AT 105 PM THUNDERSTORMS WERE DEVELOPING OVER THE SOUTH AND WEST
PART OF WILLIAMSON COUNTY...MOVING NORTHEAST AT 35 MPH. THESE
THUNDERSTORMS ARE CAPABLE OF PRODUCING NICKEL SIZE HAIL...
FREQUENT LIGHTNING...AND WIND GUSTS OF 30 TO 60 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR SOUTH CENTRAL TEXAS.
LAT...LON 3087 9765 3075 9727 3047 9736 3052 9764
3045 9778 3048 9782 3061 9789 3065 9799
3078 9794 3090 9783
TIME...MOT...LOC 1805Z 198DEG 46KT 2948 9914
$$2 follow-up statements
000
WWUS54 KEWX 181833
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
130 PM CDT TUE MAR 18 2008
TXC491-181900-
/O.CON.KEWX.SV.W.0028.000000T0000Z-080318T1900Z/
WILLIAMSON TX-
130 PM CDT TUE MAR 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR WILLIAMSON COUNTY...
AT 130 PM CDT...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND WIND GUSTS OF 40 TO MPH WAS LOCATED OVER THE WEST
AND NORTH PART OF WILLIAMSON COUNTY...MOVING NORTHEAST AT 35 MPH.
THESE THUNDERSTORMS WILL CONTINUE FOR THE NEXT HALF HOUR...CAUSING
HAIL AS LARGE AS NICKEL SIZE AND BRIEF WIND GUSTS OF 30 TO 60 MPH.
PERIODS OF LOCALLY HEAVY RAIN IS ALSO LIKELY.
SOME LOCATIONS IN THE WARNING AREA INCLUDE
JARRELL...ANDICE...FLORENCE AND GEORGETOWN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR SOUTH CENTRAL TEXAS.
LAT...LON 3087 9765 3075 9727 3047 9736 3052 9764
3045 9778 3048 9782 3061 9789 3065 9799
3078 9794 3090 9783
TIME...MOT...LOC 1829Z 198DEG 46KT 2973 9889
$$000
WWUS54 KEWX 181905
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
206 PM CDT TUE MAR 18 2008
TXC491-181916-
/O.EXP.KEWX.SV.W.0028.000000T0000Z-080318T1900Z/
WILLIAMSON TX-
206 PM CDT TUE MAR 18 2008
...THE SEVERE THUNDERSTORM WARNING FOR WILLIAMSON COUNTY HAS
EXPIRED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR SOUTH CENTRAL TEXAS.
LAT...LON 3087 9765 3075 9727 3047 9736 3052 9764
3045 9778 3048 9782 3061 9789 3065 9799
3078 9794 3090 9783
TIME...MOT...LOC 1833Z 198DEG 46KT 2973 9872
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 10:34 AM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Mar 18, 10:34 AM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1034 AM CDT TUE MAR 18 2008 .UPDATE... THE UPPER LOW PERCHED JUST NORTHWEST OF OUR AREA WILL CONTINUE TO TREK EASTWARD THROUGH THE DAY. SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH THE AFTERNOON HOURS...AND WILL GRADUALLY DECREASE FROM THE WEST LATE THIS AFTERNOON AND INTO THE EVENING. A STRONG PRESSURE GRADIENT WILL SET UP ACROSS THE REGION AS THE LOW PUSHES TO THE EAST WITH STRONG WEST TO NORTHWEST WINDS EXPECTED THIS AFTERNOON AND EVENING. AS SUCH...HAVE EXPANDED THE WIND ADVISORY AND ALSO EXTENDED IT UNTIL MIDNIGHT TONIGHT. THE EXISTING FLASH FLOOD WATCH WILL BE ALLOWED TO EXPIRE AT 1 PM. HOWEVER...IF THE STORM SYSTEM APPEARS TO SLOW DOWN/STALL OUT ANY FURTHER...A NEW WATCH MAY BE NECESSARY FOR THE EASTERN TIER OF COUNTIES THIS AFTERNOON. HAVE TWEAKED NEAR-TERM TEMPERATURE GRIDS AS MANY SITES HAVE EITHER ALREADY EXPERIENCED THE HIGH FOR THE DAY OR WILL WITHIN THE NEXT FEW HOURS. OTHERWISE...CURRENT FORECAST IS ON TRACK. && .PREV DISCUSSION... /ISSUED 654 AM CDT TUE MAR 18 2008/ AVIATION... OVERNIGHT CONVECTION PUSHED AN OUTFLOW BOUNDARY THAT BROUGHT NW WINDS INTO THE UVA AREA, BUT S/SE WINDS WILL PERSIST OVER THE I-35 TERMINALS THROUGH THE REST OF THE MORNING. SCATTERED CONVECTION WILL MAKE FOR A VARIETY OF SKIES AND VSBYS, BUT THE STRONG WINDS SHOULD KEEP MOST SKIES IN THE MVFR CATEGORY. A FEW STRONG STORMS COULD BRING BRIEF HEAVY DOWNPOURS AND A POSSIBILITY OF STRONG WINDS AND HAIL, BUT MOST CONVECTION SHOULD BE WEAK ACROSS TERMINALS NEAR AND TO THE WEST OF THE I-35 CORRIDOR. INCREASED MIXING WILL REDUCE THE CONVECTION COVERAGE AS DRIER AIR MIXES IN FROM THE SOUTHWEST. THE COLD FRONT SHOULD BE THROUGH MOST TERMINALS BY 03Z, WITH A FEW MVFR CIGS AND SHOWERS POSSIBLE OVER THE NORTHERN HILL COUNTRY. PREV DISCUSSION... /ISSUED 408 AM CDT TUE MAR 18 2008/ DISCUSSION... UPPER LOW JUST SW OF THE BIG BEND REGION IN MEXICO IS SLOW TO LIFT OUT THIS MORNING AND INITIAL ROUND OF CONVECTION OVER THE WESTERN CWA HAS WEAKENED OR MOVED TO THE NE THIS MORNING. STILL EXPECTING ANOTHER ROUND OF MORE ORGANIZED CONVECTION TO DEVELOP THIS MORNING ALONG THE BOUNDARY THAT IS PUSHING THRU THE RIO GRANDE PLAINS AND WESTERN HILL COUNTRY. WILL KEEP THE FLASH FLOOD WATCH AS IS FOR NOW DUE TO EXPECTED REDEVELOPMENT BUT WATCH MAY NEED TO BE EXTENDED AND SHIFTED EASTWARD FOR THE AFTERNOON AS SLOW TRAINING CONVECTION INTERACTS WITH A STRONG INFLOW OFF THE GULF. A THIRD ROUND OF ELEVATED SHOWERS/ISOLATED THUNDERSTORMS WILL DEVELOP AS THE UPPER LOW LIFTS NE ACROSS THE CWA LATER THIS AFTERNOON AND EVENING. HAVE ISSUED A WIND ADVISORY FOR THE RIO GRANDE PLAINS NEAR THE SURFACE LOW OVER THE WESTERN HILL COUNTRY AND MAY HAVE TO EXPAND THE ADVISORY LATER THIS SHIFT BUT FOR NOW WINDS EAST OF THE LOW ARE BELOW CRITERIA. OTHERWISE CLEARING AND COOLER LATE TONIGHT WITH GUSTY NWLY WINDS PREVAILING POSSIBLE REQUIRING A WIND ADVISORY FOR AT LEAST THE EVENING HOURS. DRY WESTERLY UPPER LOW TO PREVAIL FOR THE REMAINDER OF THE WEEK INTO THE WEEKEND. THE NEXT RAIN CHANCES WILL BE ON SATURDAY NIGHT/SUNDAY WHEN THE NEXT COLD FRONT DROPS INTO S TX. FIRE WEATHER... WILL LIKELY ADJUST THE RED FLAG WARNING TO REMOVE THE NRN COUPLE COUNTIES WHERE WIDESPREAD WETTING RAINS HAVE OCCURRED AND HUMIDITIES WILL REMAIN ABOVE CRITICAL VALUES...HOWEVER THE SW COUNTIES ARE STILL EXPECTED TO MEET OR EXCEED WIND/RH CRITERIA AND WETTING RAINS WILL BE SPOTTY AT BEST. WEDNESDAY WILL HAVE NW WINDS AND HUMIDITIES APPROACH CRITICAL LEVELS AND MAY CONSIDER A FIRE WEATHER WATCH IN THE NEXT FEW HOURS...BUT A THE VERY LEAST WILL HIGHLIGHT MENTION OF APPROACHING CRITICAL THRESH HOLDS FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 49 76 44 76 / 90 50 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 73 46 75 38 75 / 90 50 0 0 0 DEL RIO INTL AIRPORT 62 49 78 49 76 / 50 20 0 0 0 SAN ANTONIO INTL AIRPORT 73 48 78 44 75 / 70 40 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...BLANCO... BURNET...CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...LAVACA...LEE... LLANO...TRAVIS...WILLIAMSON...WILSON. WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: BANDERA...DIMMIT...EDWARDS...FRIO...KERR...KINNEY... MAVERICK...MEDINA...REAL...UVALDE...VAL VERDE...ZAVALA. RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: DIMMIT...FRIO...KINNEY...MAVERICK...UVALDE...VAL VERDE... ZAVALA. FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR THE FOLLOWING COUNTIES: BASTROP...BLANCO...BURNET...CALDWELL...FAYETTE... GILLESPIE...HAYS...LEE...LLANO...TRAVIS...WILLIAMSON. && 25/08/BF/SS
Hazardous weather outlook, Mar 18, 10:40 AM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1040 AM CDT TUE MAR 18 2008 TXZ171>173-183>194-202>209-217>225-228-181945- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1040 AM CDT TUE MAR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT UNTIL 1 PM ACROSS NORTHEASTERN PORTIONS OF SOUTH CENTRAL TEXAS. A WIND ADVISORY IS IN EFFECT UNTIL MIDNIGHT ACROSS WESTERN PORTIONS OF SOUTH CENTRAL TEXAS. A WIND ADVISORY IS IN EFFECT FROM 3 PM UNTIL MIDNIGHT ACROSS EASTERN PORTIONS OF SOUTH CENTRAL TEXAS. A RED FLAG WARNING IS IN EFFECT FROM NOON UNTIL 7 PM TODAY ACROSS WESTERN PORTIONS OF SOUTH CENTRAL TEXAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... WINDS AND HUMIDITIES COULD REACH NEAR CRITICAL LEVELS ACROSS MUCH OF SOUTH CENTRAL TEXAS WEDNESDAY. THESE CONDITIONS COULD BECOME FAVORABLE FOR THE SPREAD OF FIRES. NO OTHER HAZARDOUS WEATHER IS ANTICIPATED FOR SOUTH CENTRAL TEXAS FOR WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY.
In the hours before
Local storm report, Mar 18, 9:38 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
938 AM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 9 WNW LEAKEY 29.77N 99.90W
03/17/2008 E0.75 INCH REAL TX PUBLIC
MINOR TREE DAMAGE.
&&
BFLocal storm report, Mar 18, 10:54 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1054 AM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL COMSTOCK 29.68N 101.17W
03/18/2008 E1.75 INCH VAL VERDE TX PUBLIC
HAIL RANGED FROM PING-PONG BALL TO GOLF BALL SIZED.
RELAYED TO CO-OP OBSERVER FROM PUBLIC.
&&
BFSpecial weather statement, Mar 18, 11:24 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1124 AM CDT TUE MAR 18 2008 TXZ184>187-203-204-181730- BANDERA-EDWARDS-KERR-MEDINA-REAL-UVALDE- 1124 AM CDT TUE MAR 18 2008 ...A STRONG THUNDERSTORMS WILL MOVE OVER PARTS OF BANDERA... EDWARDS...KERR...MEDINA...REAL AND UVALDE COUNTIES... AT 1125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED AN AREA OF SHOWERS AND THUNDERSTORMS FROM NORTH OF UVALDE TO EAST OF ROCKSPINGS AND EXTENDING EAST TO THE WEST PART OF KERR AND BANDERA COUNTIES. THESE SHOWERS AND THUNDERSTORMS WERE MOVING NORTHEAST AT 35 MPH. SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER PARTS OF EDWARDS... REAL...KERR...MEDINA...BANDERA...AND UVALDE COUNTIES FOR THE NEXT HOUR. FREQUENT LIGHTNING...BRIEF PERIODS OF HEAVY RAIN... SOME HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE SHOWERS AND THUNDERSTORMS.
Special weather statement, Mar 18, 11:58 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1158 AM CDT TUE MAR 18 2008 TXZ171-188-189-181800- GILLESPIE-KENDALL-LLANO- 1158 AM CDT TUE MAR 18 2008 ...STRONG THUNDERSTORMS WILL MOVE OVER PARTS OF KENDALL... GILLESPIE...AND LLANO COUNTIES... AT 1158 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED AN AREA OF SHOWERS AND THUNDERSTORMS FROM WEST OF BOERNE TO NEAR FREDERICKSBURG TO WEST OF LLANO...MOVING NORTHEAST AT 35 MPH. SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER PARTS OF LLANO...GILLESPIE...AND KENDALL COUNTIES FOR THE NEXT HOUR. FREQUENT LIGHTNING...BRIEF PERIODS OF HEAVY RAIN...SOME HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE SHOWERS AND THUNDERSTORMS.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:03 PM CDT | Tornado Warning | EWX | Bandera | 27 min |
| Mar 17, 7:27 PM CDT | Tornado Warning | EWX | Bandera | 33 min |
| Mar 17, 7:36 PM CDT | Severe Thunderstorm Warning | EWX | Real | 24 min |
| Mar 17, 7:59 PM CDT | Severe Thunderstorm Warning | EWX | Real | 31 min |
| Mar 17, 7:59 PM CDT | Tornado Warning | EWX | Bandera | 23 min |
| Mar 17, 8:04 PM CDT | Severe Thunderstorm Warning | EWX | Kerr | 45 min |
| Mar 17, 8:16 PM CDT | Tornado Warning | EWX | Real | 29 min |
| Mar 17, 8:17 PM CDT | Tornado Warning | EWX | Kerr | 27 min |
| Mar 17, 8:29 PM CDT | Severe Thunderstorm Warning | EWX | Bandera | 46 min |
| Mar 17, 9:13 PM CDT | Severe Thunderstorm Warning | EWX | Kerr | 34 min |
| Mar 17, 10:41 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 34 min |
| Mar 17, 11:03 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 42 min |
| Mar 17, 11:41 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 49 min |
| Mar 18, 12:29 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 46 min |
| Mar 18, 1:03 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 42 min |
| Mar 18, 1:24 AM CDT | Flash Flood Warning | EWX | Val Verde | 2 hr |
| Mar 18, 1:25 AM CDT | Tornado Warning | EWX | Val Verde | 35 min |
| Mar 18, 1:52 AM CDT | Tornado Warning | EWX | Edwards | 23 min |
| Mar 18, 2:14 AM CDT | Tornado Warning | EWX | Edwards | 16 min |
| Mar 18, 2:32 AM CDT | Wind Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 18 hr |
| Mar 18, 2:44 AM CDT | River Flood Warning | EWX | Val Verde | 12 hr |
| Mar 18, 2:44 AM CDT | River Flood Warning | EWX | Val Verde | 12 hr |
| Mar 18, 2:08 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt | 67 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.